Some properties and algorithms for the hyper-torus network

Title
Some properties and algorithms for the hyper-torus network
Author(s)
김성원Jong-Seok Kim[Jong-Seok Kim]Ke Qiu[Ke Qiu]Hyeong-Ok Lee[Hyeong-Ok Lee]
Keywords
BISECTION WIDTH; HAMILTONIAN CYCLES; COMMUNICATION; GRAPHS; MESH
Issue Date
201407
Publisher
SPRINGER
Citation
JOURNAL OF SUPERCOMPUTING, v.69, no.1, pp.121 - 138
Abstract
The hyper-torus network based on a three-dimensional hypercube was introduced recently. The hyper-torus performs better than mesh type networks with a similar number of nodes in terms of the network cost. In this paper, we prove that if is even, the bisection width of is , whereas it is if it is odd. Second, we show that contains a Hamiltonian cycle. In addition, its one-to-all and all-to-all broadcasting algorithms are introduced. All of these broadcasting algorithms are asymptotically optimal.
URI
http://hdl.handle.net/YU.REPOSITORY/31434http://dx.doi.org/10.1007/s11227-014-1130-0
ISSN
0920-8542
Appears in Collections:
공과대학 > 모바일정보통신공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE